# SDR YENA20140820164

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 23,983 hours, 8,207 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO ECAM HYD G RESVOIR LOW LEVEL. FOUND RT OTBD HOSE ON LOCKSTAY ACTUATOR OF RT MLG SNAPPED OFF.  R & R RT OTBD HOSE IAW AMM 32-11-22.  SERVICED GREEN HYDRAULICS IAW AMM 12-12-29. ACCOMPLISHED LEAK CHECK OF RT MLG SIDESTAY ACTUATOR, IAW GEAR SWING IAW AMM 32-30-00-867-001A.  NO LEAKS NOTED.
